Export: Nonlinear and Scaling Processes in Hydrology and Soil Science

Tarquis Alfonso, Ana Maria and Lima, J.L.M.P de and Krajewski, W.F. and Cheng, Q. and Gaonac’h, H. (2011). Nonlinear and Scaling Processes in Hydrology and Soil Science. "Nonlinear Processes in Geophysics", v. 18 (n. 6); pp. 899-902. ISSN 1023-5809. https://doi.org/10.5194/npg-18-899-2011.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM